# SDR DALA2015123007757

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 65,413 hours, 48,125 cycles
- Engine: Pwa JT8D219
- Engine time: 54,659 hours, 42,030 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Hub
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 ENGINE N1'S WENT TO 103 PERCENT FOR 7 SECS.  DURING LOW ALTITUDE GO AROUND. REPLACED NR 2 ENGINE HUB IAW SPC 03-7201-9-0016.  REPLACED NR 1 ENGINE HUB IAW SPC 03-7201-9-0016.
